Why taking Phetermine make you sleepy?

I started taking phentermine and it makes me so sleepy. Why does this happens? What could I do to change it?
Answers:
It is just a side effect, see here http://amphimed.com/2008/08/phentermine....
I enjoy the opposite effect with mine. Then again, I take it next in the day.Between 2-4pm. I usually am up later, but I dont own that scary rush type of energy, just the 'not tired' fancy.What time do you take it?Maybe if you took it later in the afternoon?
It is a short time ago a side effect and nearly all medicine do this because we need the sleep for it to work surrounded by our body and once it hit the blood stream our brain tells us to get sleepy and if you have problems beside Phentermine, then take it before bedtime ^_^


Related Questions:
Is caffeine a vasodilator or a vasoconstrictor?
I thought caffeine narrowed arteries but i searched on google but there are both answers and now i'm really messed up I believe it is a vasodilator. Caffeine is broken down by the liver into three different compounds, 12% of which is theobromine. Theobromine dilates the blood vessel and also acts to increase urine...

What are some medical conditions which may require a living relative to donate to hang on to their loved one alive?
Hi I am working on developing a short script into a feature and I'm beginning my research, I was lately wondering what some of the health issues are which would require a middle aged man to get in touch next to a...